tylenol

What is Tylenol?


Acetaminophen is used to relieve pain and reduce fever. Unlike aspirin, it does not relieve the redness, stiffness, or swelling caused by rheumatoid arthritis. However, it may relieve the pain caused by mild forms of arthritis.

Read more on www.mayoclinic.com
Also known as Acetaminophen, APAP, Acetominophen, benadryl, Paracetamol, allegra-d, apra
Search for any health
topic on HealthMash:

Explore and Discover

Alternative Medicine
» ephedra

Tylenol information from trusted sources:

Altenol

Decongestant and analgesic combinations are taken by mouth to relieve sinus and nasal congestion (stuffy nose) and headache of colds, allergy, and hay fever.

Read more on www.mayoclinic.com

Allerx-D

Cough/cold combinations are used mainly to relieve the cough due to colds, influenza, or hay fever. They are not to be used for the chronic cough that occurs with smoking, asthma, or emphysema or when there is an unusually large amount of mucus or phlegm (pronounced flem) with the cough.

Read more on www.mayoclinic.com

Altenol

Acetaminophen is used to relieve pain and reduce fever. Unlike aspirin, it does not relieve the redness, stiffness, or swelling caused by rheumatoid arthritis. However, it may relieve the pain caused by mild forms of arthritis.

Read more on www.mayoclinic.com

Tylenol

Each Regular Strength TYLENOL Tablet contains acetaminophen 325 mg. Each Extra Strength TYLENOL Gelcap, Geltab, Caplet, or Tablet contains acetaminophen 500 mg. Extra Strength TYLENOL Adult Liquid is alcohol-free and each 15 mL (1/2 fl oz or one tablespoonful) contains 500 mg acetaminophen. Each TYLENOL Arthritis Pain Extended Relief Caplet and each TYLENOL 8 Hour Extended Release Geltab/caplet contains acetaminophen 650 mg.

Read more on www.druglib.com

Tylenol

Each Regular Strength TYLENOL Tablet contains acetaminophen 325 mg. Each Extra Strength TYLENOL Gelcap, Geltab, Caplet, or Tablet contains acetaminophen 500 mg. Extra Strength TYLENOL Adult Liquid is alcohol-free and each 15 mL (1/2 fl oz or one tablespoonful) contains 500 mg acetaminophen. Each TYLENOL Arthritis Pain Extended Relief Caplet and each TYLENOL 8 Hour Extended Release Geltab/caplet contains acetaminophen 650 mg.

Read more on www.druglib.com

Tylenol

Regular Strength TYLENOL Tablets, Extra Strength TYLENOL Gelcaps, Geltabs, Caplets, or Tablets: temporarily relieves minor aches and pains due to: headache · muscular aches · backache · arthritis the common cold · toothache · menstrual cramps

Read more on www.druglib.com

Contents

Description and Clinical Pharmacology
Each Regular Strength TYLENOL Tablet contains acetaminophen 325 mg. Each Extra Strength TYLENOL Gelcap, Geltab, Caplet, or Tablet contains acetaminophen 500 mg. Extra Strength TYLENOL Adult Liquid is alcohol-free and each 15 mL (1/2 fl oz or one tablespoonful) contains 500 mg acetaminophen. Each TYLENOL Arthritis Pain Extended Relief Caplet and each TYLENOL 8 Hour Extended Release Geltab/caplet contains acetaminophen 650 mg.

Read more on www.druglib.com
Drug Interactions, Overdosage and Contraindications
TYLENOL drug label information in our database does not contain a dedicated section on drug interactions. Please check subsections of WARNINGS AND PRECAUTIONS as well as other sources.

Read more on www.druglib.com
Indications and Dosage
Regular Strength TYLENOL Tablets, Extra Strength TYLENOL Gelcaps, Geltabs, Caplets, or Tablets: temporarily relieves minor aches and pains due to: headache · muscular aches · backache · arthritis the common cold · toothache · menstrual cramps

Read more on www.druglib.com
Other Rx Information
do not use if carton is opened or red neck wrap or foil inner seal imprinted with "Safety Seal" is broken store between 20-25°C (68-77°F)

Read more on www.druglib.com
Side Effects
Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Read more on www.mayoclinic.com
Summary
Each Regular Strength TYLENOL Tablet contains acetaminophen 325 mg. Each Extra Strength TYLENOL Gelcap, Geltab, Caplet, or Tablet contains acetaminophen 500 mg. Extra Strength TYLENOL Adult Liquid is alcohol-free and each 15 mL (1/2 fl oz or one tablespoonful) contains 500 mg acetaminophen. Each TYLENOL Arthritis Pain Extended Relief Caplet and each TYLENOL 8 Hour Extended Release Geltab/caplet contains acetaminophen 650 mg.

Read more on www.druglib.com
Warnings and Precautions
Regular Strength TYLENOL Tablets, Extra Strength TYLENOL Gelcaps, Geltabs, Caplets, or Tablets, Extra Strength TYLENOL Liquid

Read more on www.druglib.com